# SDR CA001129029

- Difficulty date: November 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 8,851 hours
- Engine: Ge CF343A1
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: MPN7366439
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

(CAN) ON APPROACH, FUEL IMBALANCE CAUTION  MESSAGE, QUICK REFERENCE HANDBOOK PROCEDURE CARRIED OUT, EXCEPT GRAVITY FLOW DUE TIME CONSTRAINT ON APPROACH.COULD NOT TRANSFER ON AUTOMATIC OR MANUAL MODE. FLIGHT CREW DECLARED EMERGENCY. CHANGED 3 TANKS CONFIGURATION COMPUTER, OPERATION TEST OF FUEL SYSTEM CARRIED OUT SYSTEM SERVICEABLE.
